Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The measure of the set of admissible lattices


Author: Wolfgang M. Schmidt
Journal: Proc. Amer. Math. Soc. 9 (1958), 390-403
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096638-X
MathSciNet review: 0096638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hlawka, Zur Geometrie der Zahlen, Math. Zeit. vol. 49 (1944) pp. 285-312. MR 0009782 (5:201c)
  • [2] C. A. Rogers, Mean values over the space of lattices, Acta Math. vol. 94 (1955) pp. 249-287. MR 0075243 (17:715d)
  • [3] -, The number of lattice points in a set, Proc. London Math. Soc. vol. 22 (1956) pp. 305-320. MR 0079045 (18:21b)
  • [4] W. Schmidt, Eine Verschärfung des Satzes von Minkowski-Hlawka. Monatshefte für Mathematik vol. 60 (1956) pp. 110-113. MR 0081322 (18:382h)
  • [5] C. L. Siegel, A mean value theorem in geometry of numbers, Ann. of Math. vol. 46 (1945) pp. 340-347. MR 0012093 (6:257b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096638-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society